Leg Pain When Standing On RTA Sufferers?

Afternoon, I am a 23-year-old woman u003cbr u003I have been suffering from RTA since 2014, it has been 3 months my legs feel sick if I want to stand up from sitting said the doctor that I consulted because my potassium value is low continue u003cbr u003edan recommended taking medication contain high potassium citrat? what is the name of the medicine? Explanation please

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
RTA or renal tubular acidoses is a disease caused by the malfunctioning of the kidney's function to remove acid through urine, thereby causing more acidic blood pH with the implication. RTA consists of types 1 to type 4.
In RTA type 1, it is often caused due to genetic disorders or due to immune system disorders or autoimmune diseases. Implications of patients with RTA type 1 often cause a decrease in blood potassium levels, where the kidneys do too much potassium removal, which in turn causes several medical complaints, such as:
1. disorders of the muscles until paralysis
2. disorders of the nervous system
3. body weakness
4. irregular heartbeat
So it is necessary for patients with RTA to conduct periodic consultations with internal medicine doctors to determine the general clinical condition. The doctor can carry out diagnostic steps either by interviewing your complaint, physical examination, supporting examinations either by urine examination, blood tests, ultrasound; ultimately the establishment of proper diagnosis and treatment and education for patients.
In connection with your question, the results of a doctor's examination that states a decrease in the value of blood potassium may cause complaints of discomfort in your muscles when standing or sitting, so increasing the intake of potassium citrate is expected to help provide calcium balance in your blood. However, it is necessary for this calcium citrate treatment to be in accordance with your doctor's instructions, because your doctor is more aware of your current clinical condition.
Because Calcium Citrate cannot be purchased freely, you should consult your internal medicine doctor for further examination, thus, the doctor can prescribe a calcium dosage that suits your needs.
Therefore, I cannot provide drug brand information related to your question without direct examination.
However, in addition to treatment, several steps to increase blood potassium levels can also be attempted by increasing consumption of avocados, bananas, kiwi, milk, or tomatoes. Thus, naturally the potassium intake increases and can increase your potassium needs, until the next time you meet with your intern doctor.
Thus the info we can convey.

: by

Related Question

Stomach Aches When Coughing And Yawning?

Stomach Aches When Coughing And Yawning?

(1 year ago)

Want to ask, during fasting my stomach continues to have problems and now under my breast in the middle the left has been a bit painful when pressed, and the lower right abdomen ne...

Herpes Treatment For Children Aged 3 Years?

Herpes Treatment For Children Aged 3 Years?

(1 year ago)

Good afternoon, I want to ask what is the herpes medicine for a 3-year-old child? My child has herpes, I have already checked it but it’s still not healed....

Vomiting Continuously After An NGT Tube Is Inserted In Patients With Pancreatic Tumors?

Vomiting Continuously After An NGT Tube Is Inserted In Patients With Pancreatic Tumors?

(1 year ago)

Good evening, I want to ask my mother to be diagnosed with pancreatic tumor, then installed a tube, from the tube came a clear liquid, while my mother was still vomiting in a non-s...

Leave a Reply

Your email address will not be published. Required fields are marked *